# SDR GTIA2024111138516

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 40,399 hours, 18,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FA JUMPSEAT #2 IS FLASHING RED-R&R FA JUMPSEAT FLASHLIGHT ASSEMBLY PER SPIRIT AIRLINES A320 EMERGENCY EQUIPMENT LAYOUT DWG. NO. A320-EMER EQUIP. OPS CHECK GOOD. MOC# 106411
